# SDR AALA201801309016

- Difficulty date: January 29, 2018
- Submitted: January 31, 2018
- Operation: Air carrier
- Aircraft: N654AW
- Make and model: Airbus A320-232
- Aircraft serial: 1050
- Aircraft time: 65,267 hours, 24,474 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 8201110000
- Condition: Malfunctioned
- Location: Galley
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. FORWARD GALLEY RIGHT OVEN SMOKING. RED GLOW ON OVEN REAR WALL. APPEARS STUCK IN FULL HOT. REPLACED FORWARD RIGHT HAND GALLEY OVEN PER 25-35-19-400-003-A.
